Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have elevated SGOT and SGPT levels. Done surgery. Will pain pills elevate enzyme levels?

I use to take cholesterol lowering drugs and my cholesterol is now 241 LDL 150, triglycerides 182. The doctor doesn't want to give me cholesterol drugs because of elevated Ast/Sgot 52 and Alt/sgpt 75 which is down from before which was 100, and 152. I had cut down on alcohol for a couple of months because of taking pain pills after surgery. My Gastroenterologist had given a depression pill to relax my intestines. Had to stop as made my heart race. I have to have surgery again in two days. When I take pain pills again will it raise my enzymes? I am overweight 5'5" 180 pounds, female, 66 years old. I had been doing a lot of walking and exercise before I injured my shoulder and back, now I can't. I have IBS, hiatial hernia, Gerds, esophagitis, diverticulosis, and had ulcertive colitis, crohns. This creates a problem for what I can eat. How can I lower my cholesterol and my enzymes?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
YES YOU ARE RIGHT.SOME CHOLESTEROL LOWERING AGENTS PRODUCE ELEVATION OF LIVER ENZYMES.AT THE SAME TIME, SOME PIN KILLERS LIKE HIGH DOSES OF PARACETAMOL & NIMESULIDE TYPE OF DRUGS PRODUCES THE SAME EFFECTS.CHOLESTEROL LOWERING DRUGS NAMED ROSUVASTATIN HAS LESS GI SIDE EFFECTS.SO YOU CAN TAKE THAT TAB.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor